# SDR YENA2022111801134

- Difficulty date: November 16, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N329JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 433
- Aircraft time: 29,986 hours, 20,130 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 10070867
- Part serial: 2005080147
- Condition: Failed
- Location: Bleed
- Part time: 42,516 hours, 27,750 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT# 1354, DCA-BOS. #1 ENGINE BLEED FAIL DURING CLIMB OUT.WAS RESET WITH QRH.BLEED 1 FAIL DURING DESCENT.REST WITH QRH.BOTH DURING ICE CONDITIONS.REPEAT WRITE UP; R+R'D ENG #1 FAN AIR VALVE IAW AMP 36-11-09- OPS AND LEAK CHECK GOOD MDDR CLEARED UPDATED MX-4 UPDATED AND REMOVED PLACARD.
